# SDR SWAA2024082318110

- Difficulty date: July 26, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE THE AIR CONDITIONING COMPARTMENT UNDER DOOR 192CL NEAR THE AFT INBD UPPER CORNER; THERE IS EVIDENCE OF A CRACK AT A FASTENER ON THE HORIZONTAL ANGLE.<[01] REMOVED DAMAGED SECTION OF HORIZONTAL ANGLE IAW SRM 57-10-10-2R-5;[02] REMOVED DAMAGED SECTION OF HORIZONTAL ANGLE IAW SRM 57-10-10-2R-5 INSPECTED;[03] PERFORMED HFEC INSP IAW B737 NDT 51-00-00 PART6 PROC 16 NO DEFECTS NOTED;[04] PERFORMED HFEC INSPECTION IAW B737NDT 51-00-00 PART 6 PROC 23 DAMAGE CUT OUT OF ANGLE NO DEFECTS NOTED;[05] C/W VISUAL INSPECTION IAW SRM 57-10-10-2R-5 OF THE REPAIR AREA;[06] FABRICATED AND MATCH DRILLED REPLACEMENT ANGLE AND SPLICE ANGLE IAW SRM 57-10-10-2R-5;[07] VERIFIED FABRICATED AND MATCH DRILLED REPLACEMENT ANGLE AND SPLICE ANGLE IAW SRM 57-10-10-2R-5. OK TO INSTALL REPAIR PARTS.12] REPAIRED STA 663 HORIZONTAL ANGLE IAW SRM 57-10-10-2R-5;[13] C/W INSP. REPAIRED STA 663 HORIZONTAL ANGLE IAW SRM 57-10-10-2R-5;[14] C/W INSP. REPAIRED STA 663 HORIZONTAL ANGLE IAW SRM 57-10-10-2R-5
